# SDR DALA2025121209102

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55101
- Aircraft time: 13,380 hours, 6,061 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Dirty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE A BUZZING SOUND FOLLOWED BY A BRIEF BURNT PLASTIC SMELL OCCURRED. BOTH SOUND AND SMELL IN THE AFT GALLEY WENT AWAY AFTER ALL GALLEY ELECTRICAL WAS TURNED OFF. FOUND DUSTY FAN INLET GRILL IN AFT GALLEY. NO BUZZING SOUND OR OTHER ISSUE PRESENT AFTER CLEANING. PERFORMED GVI IN AFT GALLEY AREA & GALLEY FAN OPS CK GOOD. NO 90 DAY HISTORY. REF A220 AMP 21-42. (LP# 7694645)
